MAUDE Adverse Event Report: MENTOR TEXAS CPX4 PLUS SMOOTH TALL HEIGHT 650CC; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS CPX4 PLUS SMOOTH TALL HEIGHT 650CC; EXPANDER, SKIN, INFLATABLE
Model Number SCPX140TH
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a cpx4 plus smooth tall height 650cc being used in a breast surgery was found to be deflated during the operation.No adverse event was experienced by the patient.The surgeon used backup devices, and there were no reported patient consequences or procedural delays.
 
Additional Manufacturer Narrative
On august 30, 2022, mentor completed evaluation of the device.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection and leak testing of the returned device.Visual analysis of the returned sample revealed that no damage or anomalies were observed on the sal smooth rnd diap 325cc breast implant.Additionally, the suture tab at 3 o'clock is glued to the shell leak testing was performed, in accordance with mentor procedures, and no leak sites were detected during the analysis.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through mentor¿s quality system.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).

Brand Name
CPX4 PLUS SMOOTH TALL HEIGHT 650CC
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
646591-7981
MDR Report Key14347929
Report Number1645337-2022-05352
Device Sequence Number4155837
Product Code LCJ
UDI-Device Identifier10081317028458
UDI-Public10081317028458
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K182335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2025
Device Model NumberSCPX140TH
Device Catalogue NumberSCPX140TH
Device Lot Number9538173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale